MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND S5 ROLLER PUMP 150; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND S5 ROLLER PUMP 150; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number SRD S5 SINGLE ROLLER PUMP 150
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland received a report stating that an s5 hlm roller pump 150 stopped running and its display went black during the procedure.The involved pump was used as an auxiliary suction pump.There is no report of any patient injury.
 
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H11: a livanova field service technician was dispatched on-site and found that the latching mechanism of the pump push button switch broke, allowing it to move to the off position.To solve the issue, the push button switch was replaced.Functional tests were performed and passed successfully.The involved roller pump was released back to its functions.The push button switch is a small, sealed mechanism that completes an electric circuit when it is pressed.When it is in the "on" position, a small metal spring inside makes contact with two wires, allowing electricity to flow.When it's off, the spring retracts, contact is interrupted, and current does not flow.If the switch does not properly latch, most likely its internal spring is faulty.Complaints database review revealed that no further issue has been submitted for this unit since its installation in 2019.Moreover, statistical data analysis hasn't identified any concerning trend for this specific failure mode.Based on the investigation findings, the root cause of the reported event is a faulty pump push button.The wearing of electro-mechanical device can be originated by the specific use condition at customer site and may have contributed to the event.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.

Brand Name
S5 ROLLER PUMP 150
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 
MDR Report Key24399207
Report Number9611109-2026-90058
Device Sequence Number15889793
Product Code DTQ
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSRD S5 SINGLE ROLLER PUMP 150
Device Catalogue Number10-80-00
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Initial Report FDA Received Date02/20/2026
Date Device Manufactured12/19/2018
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown